# SDR DXTA2022040759880

- Difficulty date: April 7, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N538QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0081
- Aircraft time: 5,138 hours, 3,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: FOLLOWING SHUTDOWN WITH SHIP BATTERIES DISCONNECTED AND EMER LTS SWITCH IN OFF, CABIN ENTRY EXIT SIGN AND FLOOR LIGHT BENEATH SEAT 10 REMAIN ILLUMINATED. (CORRECTIVE ACTION) TROUBLESHOT IAW CE-680A WD 33-50-01 TO ACTIVATED INERTIA SWITCH POS SC001 OF THE FWD. EMERG LIGHTS BATTERY PACK. RESET INERTIA SWITCH AND OPERATIONS RESTORED. PRECAUTIONARY REPLACED INERTIA SWITCH IAW MM 33-50-11. FULLY CHARGED BATTERY PACK. EMERGENCY LIGHTS OPERATIONAL TEST IS NORMAL.
